MathSciNet Relay Station
MathSciNet bibliographic data
MR1304430 11F72 (11F85 11L05)
Ye, Yangbo An integral transform and its applications. Math. Ann. 300 (1994), no. 3, 405–417.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement